# SDR ASAA2016071017332

- Difficulty date: July 10, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 21,783 hours, 6,331 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 100581
- Condition: Failed
- Location: Apu
- Part time: 6,228 hours, 9,534 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU START UNSUCCESSFUL ON TAXI IN.  FAULT LIGHT OBSERVED.  ACFT GROUNDED.  TROUBLESHOOT IAW FIM 802, NO FLAME SHUTDOWN.  FOUND INOPERATIVE IGNITION SYS, R & R IGNITION UNIT IAW AMM 49-41-31.  R & R APU PLUG & LEAD IAW AMM 49-41-00.  APU OPS CHECK NORMAL.
